# SDR F6LM9598

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095T
- Make and model: Snias AS350B2
- Aircraft serial: 2671
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge Laminate
- Part number: 350A33215300
- Condition: Torn
- Location: T/R
- Part time: 404 hours
- Component: 350A33020005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN BEYOND LIMITS, (LOW LIFE ON THIS PART, SUBMITTER SUGGESTS DUE TO THE HEAT FROM THE EXHAUST.) REPLACED BEARINGS
